Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 10, NWS Amarillo, TX

May 28, 2013Potter County, Randall County, Texas

NWS Amarillo, TX issued this tornado warning at May 28, 2013, 11:28 PM CDT for Potter County, Randall County, Texas. It was in force for 32 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2013, 11:28 PM CDT (04:28 UTC)
Expired
May 29, 2013, 12:00 AM CDT
In force
32 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 14 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 11:35 PM CDTHAIL 1.754 Wsw Amarillo, TX
May 28, 11:38 PM CDTHAIL 1.257 Wsw Amarillo, TX
May 28, 11:38 PM CDTHAIL 1.75Amarillo, TXGOLFBALL SIZE HAIL AT I-40 AND COULTER
May 28, 11:39 PM CDTHAIL 1.75Amarillo, TXGOLFBALL SIZE HAIL AT THE LOOP AND WESTERN
May 28, 11:40 PM CDTHAIL 2.75Amarillo, TXHAIL BROKE WINDOWS AT A RESTAURANT AT 34TH AND SOUNCY.
May 28, 11:41 PM CDTTSTM WND DMG5 Wsw Amarillo, TXLARGE 2 TO 3 FOOT DIAMETER TREE WAS SPLIT WITH THE SPLIT PART PEELING DOWN AND SOUTHWARD FACING WINDOWS AND SKYLIGHTS WERE BROKEN AT AN APARTMENT COMPLEX.
May 28, 11:41 PM CDTHAIL 1.25Amarillo, TX
May 28, 11:47 PM CDTHAIL 1Amarillo, TX
May 28, 11:47 PM CDTHAIL 1.756 Wsw Amarillo, TX
May 28, 11:50 PM CDTHAIL 1.52 Sw Amarillo, TX
May 28, 11:51 PM CDTHAIL 0.88Amarillo, TX
May 28, 11:52 PM CDTHAIL 14 Nnw Amarillo, TX1.5 INCHES OF HAIL COVERING GROUND.
May 29, 12:00 AM CDTHAIL 1.754 Nnw Amarillo, TX
May 29, 12:05 AM CDTHAIL 1Amarillo, TXPEA TO QUARTER SIZE HAIL FELL AT THE NWS OFFICE. HAIL WAS NEARLY COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:55 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.5 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4237 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WFUS54 KAMA 290428
TORAMA
TXC375-381-290500-
/O.NEW.KAMA.TO.W.0010.130529T0428Z-130529T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1128 PM CDT TUE MAY 28 2013

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL MIDNIGHT CDT

* AT 1127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 4 MILES SOUTHEAST OF BUSHLAND...OR 12 MILES WEST
  OF AMARILLO. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT
  25 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  AMARILLO...           BUSHLAND...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 114 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 55 AND 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3533 10171 3513 10166 3504 10210 3526 10214
TIME...MOT...LOC 0429Z 259DEG 22KT 3515 10201

$$

SCHNEIDER
3 follow-up statements
635 
WWUS54 KAMA 290439
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1139 PM CDT TUE MAY 28 2013

TXC375-381-290500-
/O.CON.KAMA.TO.W.0010.000000T0000Z-130529T0500Z/
POTTER TX-RANDALL TX-
1139 PM CDT TUE MAY 28 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL RANDALL AND
SOUTH CENTRAL POTTER COUNTIES UNTIL MIDNIGHT CDT...

AT 1136 PM CDT...TRAINED WEATHER SPOTTERS AND NATIONAL WEATHER 
SERVICE METEOROLOGISTS WERE REPORTING A TORNADO NEAR 45TH AVENUE AND 
SONCY ROAD. THIS TORNADO WAS LOCATED 6 MILES WEST OF 
AMARILLO...MOVING EAST AT 30 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  AMARILLO...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 115 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 62 AND 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3524 10203 3532 10171 3513 10166 3507 10197
TIME...MOT...LOC 0439Z 257DEG 24KT 3517 10190

$$

SCHNEIDER
539 
WWUS54 KAMA 290449
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1149 PM CDT TUE MAY 28 2013

TXC375-381-290500-
/O.CON.KAMA.TO.W.0010.000000T0000Z-130529T0500Z/
POTTER TX-RANDALL TX-
1149 PM CDT TUE MAY 28 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL RANDALL AND
SOUTH CENTRAL POTTER COUNTIES UNTIL MIDNIGHT CDT...

AT 1146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 3 MILES SOUTHWEST OF AMARILLO...MOVING
EAST AT 30 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  AMARILLO...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 116 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 65 AND 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3513 10166 3508 10191 3525 10197 3532 10171
TIME...MOT...LOC 0449Z 254DEG 26KT 3519 10184

$$

SCHNEIDER
943 
WWUS54 KAMA 290456
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1156 PM CDT TUE MAY 28 2013

TXC375-381-290506-
/O.EXP.KAMA.TO.W.0010.000000T0000Z-130529T0500Z/
POTTER TX-RANDALL TX-
1156 PM CDT TUE MAY 28 2013

...THE TORNADO WARNING FOR NORTH CENTRAL RANDALL AND SOUTH CENTRAL
POTTER COUNTIES WILL EXPIRE AT MIDNIGHT CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3513 10166 3508 10191 3525 10197 3532 10171
TIME...MOT...LOC 0456Z 254DEG 26KT 3520 10178

$$

SCHNEIDER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 28, 6:02 PM CDT, 5 hours 26 minutes earlier.

Area forecast discussion, May 28, 6:02 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
602 PM CDT TUE MAY 28 2013

.AVIATION...
A STATIONARY FRONT NEAR THE OKLAHOMA PANHANDLE AND A DRYLINE
EXTENDING FROM THE FRONT IN THE EASTERN OKLAHOMA PANHANDLE SOUTHWEST
INTO THE SOUTHWEST TEXAS PANHANDLE WILL PRODUCE SCATTERED CONVECTION
MAINLY AFFECTING THE AMARILLO TAF SITE THROUGH 06Z WEDNESDAY. VFR
CONDITIONS ARE EXPECTED OUTSIDE OF THE CONVECTION. SOUTHERLY TO
SOUTHWESTERLY WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS EXCEPT WIND
GUSTS OF 40 TO 50 KNOTS OR GREATER NEAR THE CONVECTION.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 236 PM CDT TUE MAY 28 2013/

DISCUSSION...
WE HAVE A LOT OF INTERESTING FEATURES ACROSS THE PANHANDLES THIS
AFTERNOON. A DRYLINE WAS RETREATING NORTHWESTWARD ACROSS THE
NORTHWEST THIRD OF THE TEXAS PANHANDLE. A STATIONARY FRONT WAS FOUND
EAST/WEST ACROSS THE OKLAHOMA PANHANDLE. A JET STREAK IN THE UPPER
LEVELS WAS APPROACHING THE SOUTHEAST TEXAS PANHANDLE FROM THE
SOUTHWEST. ALL OF THESE FEATURES WILL PROBABLY HELP THUNDERSTORMS TO
DEVELOP THIS AFTERNOON INTO THIS EVENING. SOME OF THE STORMS WILL
LIKELY BE SEVERE WITH THE GREATEST THREAT ACROSS THE EASTERN HALF OF
THE PANHANDLES.

NOCTURNAL SHOWERS AND THUNDERSTORMS WOULD NOT BE OUT OF THE
QUESTION AFTER MIDNIGHT AS THE MAIN UPPER LEVEL SHORT WAVE
APPROACHES FROM CENTRAL NEW MEXICO. HAVE ADDED SOME POPS FURTHER
WEST ACROSS THE SOUTHERN TEXAS PANHANDLE FOR THIS POSSIBILITY.

THE DRYLINE IS EXPECTED MOVE INTO THE EASTERN OKLAHOMA AND TEXAS
PANHANDLES BY THUNDERSTORM INITIATION TIME WEDNESDAY AFTERNOON.
WOULD NOT BE SURPRISED IF THE DRYLINE ENDS UP FURTHER EAST THAN
WHAT THE CURRENT MODELS SHOW GIVEN THE STRENGTHENING WESTERLY FLOW
ALOFT AS THE SHORT WAVE TROUGH TRANSLATES ACROSS THE REGION. AGAIN
SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN THREATS.

WILL KEEP THE FORECAST DRY FROM THURSDAY ONWARD AS A DRIER AIR
MASS FILTERS ACROSS THE PANHANDLES.

FIRE WEATHER...
ANY ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS FOR WEDNESDAY WILL
BE CONDITIONAL ON HOW MUCH AND HOW WIDESPREAD THE RAIN IS TONIGHT...
SO WILL HOLD OFF ON ANY FIRE WEATHER WATCHES FOR NOW. IF WE DO NOT
SEE MUCH RAIN...THEN AREAS WEST OF A GUYMON TO AMARILLO LINE COULD
SEE CRITICAL FIRE WEATHER CONDITIONS ON WEDNESDAY. ELEVATED TO NEAR
CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FOR MUCH OF THE
WEST AND CENTRAL PANHANDLES ON THURSDAY...BUT THE WINDS WILL BE
LIGHTER. THE WINDS MAY BE A BIT STRONGER ON FRIDAY ALONG WITH
RELATIVE HUMIDITY VALUES BELOW 20 PERCENT.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11/08
Hazardous weather outlook, May 28, 3:08 PM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
308 PM CDT TUE MAY 28 2013

OKZ001>003-TXZ001>020-290815-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
308 PM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS...SOME SEVERE...WILL BE SCATTERED ACROSS THE PANHANDLES
TONIGHT. LARGE HAIL...DAMAGING WINDS AND LOCALIZED FLOODING ARE THE
MAIN HAZARDS. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA
PANHANDLES WEDNESDAY AND WEDNESDAY NIGHT. THESE STORMS MAY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE
ACROSS THE WESTERN AND CENTRAL PANHANDLES WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
POSSIBLE ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY THROUGH
FRIDAY.

GOEHRING

In the hours before

Local storm report, May 28, 10:04 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1004 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     NON-TSTM WND GST 3 W DUMAS               35.86N 102.01W
05/28/2013  M59 MPH          MOORE              TX   AWOS

&&

EVENT NUMBER AMA1300500

BJS
Local storm report, May 28, 10:38 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1038 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     HAIL             6 S VEGA                35.16N 102.43W
05/28/2013  E1.75 INCH       DEAF SMITH         TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1300501

KRAUSE
Local storm report, May 28, 10:42 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1042 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     HAIL             3 S VEGA                35.20N 102.43W
05/28/2013  E0.88 INCH       OLDHAM             TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1300502

BUFFALO
Local storm report, May 28, 11:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1108 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     HAIL             WILDORADO               35.22N 102.24W
05/28/2013  M1.75 INCH       OLDHAM             TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1300503

BUFFALO
Local storm report, May 28, 11:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1114 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     HAIL             4 SW BUSHLAND           35.15N 102.11W
05/28/2013  M2.75 INCH       RANDALL            TX   EMERGENCY MNGR

            POWER FLASHES ALSO REPORTED AT THIS LOCATION

&&

EVENT NUMBER AMA1300504

BUFFALO
Local storm report, May 28, 11:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1115 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     HAIL             WILDORADO               35.22N 102.24W
05/28/2013  E1.75 INCH       OLDHAM             TX   TRAINED SPOTTER

            STORM IS ALSO REPORTING A LOT OF PEA TO MARBLE SIZE
            HAIL.

&&

EVENT NUMBER AMA1300505

KRAUSE

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:24 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
May 28, 7:30 PM CDTTornado WarningAMADeaf Smith45 min
May 28, 8:16 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham59 min
May 28, 8:54 PM CDTTornado WarningAMADeaf Smith, Oldham36 min
May 28, 8:56 PM CDTFlash Flood WarningAMADeaf Smith4 hr
May 28, 9:09 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham66 min
May 28, 9:24 PM CDTTornado WarningAMADeaf Smith, Oldham36 min
May 28, 9:45 PM CDTSpecial Weather StatementAMAPotter, Randall30 min
May 28, 9:57 PM CDTTornado WarningAMADeaf Smith, Oldham33 min
May 28, 10:29 PM CDTTornado WarningAMADeaf Smith, Oldham31 min
May 28, 11:00 PM CDTTornado WarningAMADeaf Smith, Oldham, Potter, Randall30 min
May 28, 11:55 PM CDTSevere Thunderstorm WarningAMACarson, Potter, Randall65 min
May 29, 12:08 AM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
May 29, 1:00 AM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts60 min
May 29, 1:46 AM CDTTornado WarningAMAGray44 min
May 29, 1:56 AM CDTSpecial Weather StatementAMAHemphill, Roberts34 min
May 29, 2:25 AM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler65 min
May 29, 2:48 AM CDTSpecial Weather StatementAMARoberts42 min
May 29, 2:51 AM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb39 min
May 29, 3:26 AM CDTSpecial Weather StatementAMAOchiltree49 min
May 29, 3:40 AM CDTHigh Wind WarningAMAHansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts54 min
May 29, 4:51 AM CDTRed Flag WarningAMADallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 2 more16 hr
May 29, 1:00 PM CDTSpecial Weather StatementAMAHutchinson30 min
May 29, 1:10 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson65 min
May 29, 1:37 PM CDTSpecial Weather StatementAMAArmstrong23 min
May 29, 2:03 PM CDTSpecial Weather StatementAMAArmstrong27 min
May 29, 2:16 PM CDTSpecial Weather StatementAMARoberts29 min
May 29, 2:29 PM CDTSpecial Weather StatementAMAGray31 min
May 29, 2:43 PM CDTSpecial Weather StatementAMARoberts32 min
May 29, 2:51 PM CDTSpecial Weather StatementAMAGray24 min
May 29, 2:55 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley, Gray95 min
May 29, 3:14 PM CDTTornado WarningAMADonley46 min
May 29, 3:26 PM CDTSpecial Weather StatementAMAOchiltree34 min
May 29, 3:37 PM CDTTornado WarningAMADonley, Gray23 min
May 29, 4:00 PM CDTTornado WarningAMAGray, Wheeler30 min
May 29, 4:03 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Hemphill, Roberts, Wheeler87 min
May 29, 4:10 PM CDTTornado WarningAMACollingsworth, Donley65 min
May 29, 4:30 PM CDTTornado WarningAMAHemphill, Wheeler60 min
May 29, 5:27 PM CDTSevere Thunderstorm WarningAMACollingsworth93 min

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.